Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

An Impulsive Sturm-Liouville Problem with Boundary Conditions Containing Herglotz-Nevanlinna Type Functions

PP: 205-211
Author(s)
A. Sinan Ozkan,
Abstract
In this article, an impulsive Sturm–Liouville boundary value problem with boundary conditions contain Herglotz– Nevanlinna type rational functions of the spectral parameter is considered. It is shown that the coefficients of the problem are uniquely determined by either the Weyl function or by the Pr¨ufer angle or by the classical spectral data consist of eigenvalues and norming constants.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved